# SDR SB06074

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT231 - DURING PUSHBACK, OUT OF GATE B27, CAPTAIN REPORTED THE NOSE LANDING GEAR COLLAPSED.  STATED THE PUSHBACK WAS NORMAL AND THEY HAD NO INDICATION OF ANY PROBLEMS.  PASSENGERS DEPLANED VIA AIRSTAIRS BROUGHT UP FROM THE HANGAR.  FIRE DEPARTMENT, POLICE AND EMS WERE ALL DISPATCHED TO THE GATE AS AN EMERGENCY WAS DECLARED.
